# SDR AALA202403278678

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 85,050 hours, 10,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR REQUIRES MORE FORCE THAN NORMAL TO ARM. PERFORMED CLEAN GIRT BAR FITTING ON ENTRY DOOR L2. PER B777 AMM 52-11-18-200-801.
